[1] Adegbindin C., Luca F., Togbé A.:
Pell and Pell–Lucas numbers as sums of three repdigits. accepted in Acta Math. Univ. Comenian. (N.S.).
MR 4061423
[2] Bravo J. J., Luca F.:
On a conjecture about repdigits in $k$-generalized Fibonacci sequences. Publ. Math. Debrecen 82 (2013), no. 3–4, 623–639.
DOI 10.5486/PMD.2013.5390 |
MR 3066434
[4] Bugeaud Y., Mignotte M., Siksek S.:
Classical and modular approaches to exponential Diophantine equations. I. Fibonacci and Lucas perfect powers. Ann. of Math. (2) 163 (2006), no. 3, 969–1018.
DOI 10.4007/annals.2006.163.969 |
MR 2215137
[5] Díaz-Alvarado S., Luca F.:
Fibonacci numbers which are sums of two repdigits. Proc. XIVth International Conf. on Fibonacci Numbers and Their Applications, Morelia, Mexico, 2010, Sociedad Matematica Mexicana, Aportaciones Matemáticas, Investigación, 20, 2011, pages 97–108.
MR 3243271
[6] Dossavi-Yovo A., Luca F., Togbé A.:
On the $x$-coordinates of Pell equations which are rep-digits. Publ. Math. Debrecen 88 (2016), no. 3–4, 381–399.
DOI 10.5486/PMD.2016.7378 |
MR 3491748
[7] Faye B., Luca F.:
Pell and Pell–Lucas numbers with only one distinct digit. Ann. Math. Inform. 45 (2015), 55–60.
MR 3438812
[9] Luca F.:
Fibonacci and Lucas numbers with only one distinct digit. Portugal. Math. 57 (2000), no. 2, 243–254.
MR 1759818
[10] Luca F.:
Repdigits as sums of three Fibonacci numbers. Math. Commun. 17 (2012), no. 1, 1–11.
MR 2946127
[11] Marques D., Togbé A.:
On terms of linear recurrence sequences with only one distinct block of digits. Colloq. Math. 124 (2011), no. 2, 145–155.
DOI 10.4064/cm124-2-1 |
MR 2842943
[12] Marques D., Togbé A.:
On repdigits as product of consecutive Fibonacci numbers. Rend. Istit. Mat. Univ. Trieste 44 (2012), 393–397.
MR 3019569
[13] Matveev E. M.:
An explicit lower bound for a homogeneous rational linear form in logarithms of algebraic numbers, II. Izv. Ross. Akad. Nauk Ser. Mat. 64 (2000), no. 6, 125–180 (Russian); translation in Izv. Math. 64 (2000), no. 6, 1217–1269.
MR 1817252
[14] de Weger B. M. M.:
Algorithms for Diophantine Equations. CWI Tract, 65, Stichting Mathematisch Centrum, Centrum voor Wiskunde en Informatica, Amsterdam, 1989.
MR 1026936